# SDR ASAA9580074

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: D29984103
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE TAILCONE EMERGENCY EVACUATION SLIDE EMERGENCY LIGHTS FAILED TEST, CURRENT LOW.  REPLACED THE EVACUATION SLIDE WITH A SERVICEABLE UNIT.  (Z)
